MathSciNet Relay Station
MathSciNet bibliographic data
MR2515960 35Q55 (34C37 34C60 35Q51 47N20 82B10)
Belmonte-Beitia, Juan; Pérez-García, Víctor M.; Torres, Pedro J. Solitary waves for linearly coupled nonlinear Schrödinger equations with inhomogeneous coefficients. J. Nonlinear Sci. 19 (2009), no. 4, 437–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement